Research Repository

Theory of Stochastic Dissipative Systems

Wu, Zhaojing, Cui, Mingyue, Shi, Peng and Xie, Xuejun (2011) Theory of Stochastic Dissipative Systems. IEEE Transactions on Automatic Control, 56 (7). pp. 1650-1655. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.


By introducing the escape time, a new definition of the dissipativity is introduced under some assumptions that are very reasonable for most physical models. Based on this definition, criteria on the existence and the stability of the solution are presented, which can be seen as the extension of Lyapunov method to the non-smooth case. The dissipativity is applied to cascaded nonlinear stochastic systems and interconnected systems to display the superiority of the new framework, which shows that there is no need to calculate the first exit time and the escape time.

Item Type: Article
Uncontrolled Keywords: ResPubID22662, dissipative systems, nonlinear systems, stochastic systems
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 18 Dec 2011 22:54
Last Modified: 08 Jul 2020 05:50
ePrint Statistics: View download statistics for this item
Citations in Scopus: 55 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar